# SDR SWAA2025123042648

- Difficulty date: December 4, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 29,569 hours, 14,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP PLASTIC SEAL 2ND FROM O/B END CRACKED.  R & R OTBD AFT FLAP IAW AMM 27-51-22.
